# SDR DHL2005782515

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT R/SIDE FUSELAGE SKIN AFT OF STA 1110 ABOVE STR 20.  DAMAGED FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  REMOVED 2 EA EXISTING REPAIRS FOR INCORPORATION INTO 1 BS 1130 STR 20R CUT OUT 2 3/4 INCH BY 1 1/2 INCH BY 2 : BS 1110-1130 STR 21 CUT OUTS 3 1/4 INCH BY 1 INCH BY 1/2 DIA IAW 727 SRM 53-30-3 FIG 5.  FABBED DOUBLER FROM 2024T3 .071 PO NR 900978 DIM 34 1/2 INCH BY 20 1/2: AND STRUCTURAL FILLER 2024T3 .063 PO NR 9001765 DIM 36 INCHES BY 12 3/4 INCH 3/4 INCH IAW 727 SRM 53-30-3 FIG 5 AND 53-30-2 FIG 7.  REPAIR PARTS TREATED AND PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 5.
